# SDR SWIA200312415

- Difficulty date: September 14, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 25,902 hours, 34,178 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Condition: Burned
- Location: Coffemaker
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM TOP OF COFFEE JUG (NR 2).  STOPPED WHEN SWITCH WAS TURNED OFF.  CLEANED GALLEY COFFEE JUG CONNECTOR.  OPS CHECK GOOD.
